MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 36MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; 36MM GLENOSPHERE
Model Number 320-01-36
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 months post op the initial right tsa, this 60 y/o female patient was revised to an hrp for proximal bone loss.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Devices were disposed of by the hospital, will not be returning.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 320-36-00, (b)(4) - 36mm humeral liner +0 unconstrained; 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0; 320-20-00, (b)(4) - eq reverse torque defining screw kit; 320-15-05, (b)(4) - eq rev locking screw.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
36MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14023352
Report Number1038671-2022-00378
Device Sequence Number2646522
Product Code KWT
UDI-Device Identifier10885862086372
UDI-Public10885862086372
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-36
Device Catalogue Number320-01-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale